MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll sp125 barrel cracked.The following information was provided by the initial reporter: material # 309646.Batch # unknown.Verbatim: rcc received a complaint via email.Email(s) attached.I'd like to submit a concern about a syringe malfunction.Bd syringe 5 ml luer lok tip syringe product # 309646.Lot 515404.Exp 04/30/30.There was a crack in the syringe.When it was used, medication sprayed out of the side of the syringe.Additional information provided: 1.Can you please provide an exact date of incident in this format mm-dd-yyyy? (b)(6) 2025.2.Is there a photo/video or physical sample available showing the reported issue? if yes, please provide the address of the facility for us to ship the return label? n/a.3.It appears that the provided lot number [515404] may contain a typo.Could you please verify and confirm the correct lot number? i've confirmed and this is the lot number that was provided in the incident report.1.Which part of the syringe was crack.Top of the barrel/bottom of the luer lock 2.Please confirm on any harm or patient impact.Drug squirted out sideways and into technician's eye - no lasting harm.3.Kindly provide the number of occurrences.Once.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Additional information: drug squirted out sideways and into technician's eye - no lasting harm the eye was rinsed with water in the eye wash station.No further medical intervention was required.
 
Additional Manufacturer Narrative
Additional information: (b) added event details.Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.

Brand Name
BD SYRINGE 5ML LL SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23835258
Report Number1213809-2025-00787
Device Sequence Number9268571
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309646
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown